UNIGE document Scientific Article
previous document  unige:12151  next document
add to browser collection
Title

Strand separation in negatively supercoiled dna

Author
Published in Journal of Mathematical Biology. 2005, vol. 51, no. 2, p. 198-216
Abstract We consider Benham's model for strand separation in negatively supercoiled circular DNA, and study denaturation as function of the superhelical density k < 0. We propose a statistical version of this model, based on bayesian segmentation methods of current use in bioinformatics; this leads to new algorithms with priors adapted to supercoiled DNA, taking into account the random nature of the free energies needed to denature hydrogen bonds.
Identifiers
Note 20 pages
Full text
Article (215 Kb) - public document Free access
Structures
Citation
(ISO format)
MAZZA, Christian. Strand separation in negatively supercoiled dna. In: Journal of Mathematical Biology, 2005, vol. 51, n° 2, p. 198-216. https://archive-ouverte.unige.ch/unige:12151

184 hits

80 downloads

Update

Deposited on : 2010-10-19

Export document
Format :
Citation style :